# SDR C2XA00IA376

- Difficulty date: October 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N15726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE RIGHT WING STRINGER 10 WAS FOUND TO BE CRACKED AT PANEL 622DB.  MAINTENANCE REMOVED THE CRACKED SECTION OF STRINGER AND PERFORMED A SPLICE REPAIR IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AUTHORIZATION EC5710-01010, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
